American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Ellen Kirkman and James Kuzmanovich. Algebras with large homological dimensions . Proc. Amer. Math. Soc. 109 (1990) 903-906. MR 1027096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vlastimil Dlab and Claus Michael Ringel. Every semiprimary ring is the endomorphism ring of a projective module over a quasihereditary ring . Proc. Amer. Math. Soc. 107 (1989) 1-5. MR 943793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dieter Happel and Luise Unger. Almost complete tilting modules . Proc. Amer. Math. Soc. 107 (1989) 603-610. MR 984791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen P. Corwin. The number of indecomposable sequences over an Artin algebra of finite type . Proc. Amer. Math. Soc. 105 (1989) 301-304. MR 948148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Schaps. Deformations of finite-dimensional algebras and their idempotents . Trans. Amer. Math. Soc. 307 (1988) 843-856. MR 940231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Bongartz and S. O. Smalø. Modules determined by their tops and socles . Proc. Amer. Math. Soc. 96 (1986) 34-38. MR 813804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William Gustafson. A footnote to the multiplicative basis theorem . Proc. Amer. Math. Soc. 95 (1985) 7-8. MR 796436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rick Miranda and Mina Teicher. Noncommutative algebras of dimension three over integral schemes . Trans. Amer. Math. Soc. 292 (1985) 705-712. MR 808748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Igusa and G. Todorov. Preprojective partitions and the determinant of the Hom matrix . Proc. Amer. Math. Soc. 94 (1985) 189-197. MR 784160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christine Riedtmann. On stable blocks of Auslander-algebras . Trans. Amer. Math. Soc. 283 (1984) 485-505. MR 737881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maurice Auslander. Relations for Grothendieck groups of Artin algebras . Proc. Amer. Math. Soc. 91 (1984) 336-340. MR 744624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George V. Wilson. Ultimately closed projective resolutions and rationality of Poincar\'e-Betti series . Proc. Amer. Math. Soc. 88 (1983) 221-223. MR 695246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. Rohnes and S. O. Smalø. Nakayama algebras and graded trees . Trans. Amer. Math. Soc. 279 (1983) 249-256. MR 704614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ibrahim Assem and Oscar Roldán. Gradings of ${\bf B}\sb{n}$ and ${\bf C}\sb{n}$ of finite representation type . Trans. Amer. Math. Soc. 279 (1983) 589-609. MR 709570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dieter Happel. Composition factors for indecomposable modules . Proc. Amer. Math. Soc. 86 (1982) 29-31. MR 663860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. C. Courter. Finite-dimensional right duo algebras are duo . Proc. Amer. Math. Soc. 84 (1982) 157-161. MR 637159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dieter Happel and Claus Michael Ringel. Tilted algebras . Trans. Amer. Math. Soc. 274 (1982) 399-443. MR 675063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF

[21] Shizuka Satô. On purely inseparable algebras and P.H.D. rings . Trans. Amer. Math. Soc. 266 (1981) 483-498. MR 617546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vlastimil Dlab and Claus Michael Ringel. Eigenvalues of Coxeter transformations and the Gel\cprime fand-Kirillov dimension of the preprojective algebras . Proc. Amer. Math. Soc. 83 (1981) 228-232. MR 624903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. F. Smith. Rings with every proper image a principal ideal ring . Proc. Amer. Math. Soc. 81 (1981) 347-352. MR 597637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Piotr Dowbor and Daniel Simson. A characterization of hereditary rings of finite representation type. Bull. Amer. Math. Soc. 2 (1980) 300-302. MR 555266.
Abstract, references, and article information   
View Article: PDF

[25] Jan Okniński. Semilocal skew group rings . Proc. Amer. Math. Soc. 80 (1980) 552-554. MR 587925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Efraim P. Armendariz. Modules with Artinian prime factors . Proc. Amer. Math. Soc. 78 (1980) 311-314. MR 553364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert F. Damiano. A right PCI ring is right Noetherian . Proc. Amer. Math. Soc. 77 (1979) 11-14. MR 539620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] María Inés Platzeck. Representation theory of algebras stably equivalent to an hereditary Artin algebra . Trans. Amer. Math. Soc. 238 (1978) 89-128. MR 0480635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Idun Reiten. A note on stable equivalence and Nakayama algebras . Proc. Amer. Math. Soc. 71 (1978) 157-163. MR 500481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Juliusz Brzezinski. Lattices of normally indecomposable modules . Proc. Amer. Math. Soc. 68 (1978) 271-276. MR 0469979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia